# SDR UPS03840036

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RADIOGRAPHIC (X-RAY) INSPECTION DETECTED 4 CRACKS ON THE R-2 DOOR UPPER AFT CORNER APPROX .406, 1.11, 1.64, 1.74 INCHES IN LENGTH, AT STA 1660 LONG 10R APPROX.  CUT OUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 16.
